Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from diabetes, experiencing flu symptoms, blurred vision, lightheadedness, frequent urination,bowel movements, lower back and sides pains, taking medicines and muscle relaxers. Suggestions?

I have diabetes 2 and I have been experiencing fluish symptoms with my head.Funny blurred head and eyes. Frequent urine and bowel movements.Lower back and side dull pains.Stringing around my tummy on both sides of my belly button. Miserable.I feel I have that neurorrhaphy and have been taken neurontin generic medicine from the doctor.This week it has gotten worse and I have the back and side pain. My email address is YYYY@YYYY . I have been appying Bio freeze all day to help.I take Midol Complete during the day and Hydrocodine and muscle relaxers to help me sleep at night.My name is Brenda
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You are a Diabetic.
You are complaining of headache and blurred vision.
Monitor your blood sugar. Keep it under control.
Follow the medications regularly.
Screen for Diabetic retinopathy.
This is for the first part of your question.
As for as tingling around your abdomen, this may be a sing of autonomic neuropathy due to long standing diabetes.
Consult a neurologist.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor